# SDR 2008UALA05870

- Difficulty date: September 23, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 50,866 hours, 17,826 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202U1
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE DISLODGED FROM MOUNT.  REINSTALLED DOOR 2L SLIDE.
